# SDR IPXA2013100900527

- Difficulty date: October 3, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED -45 MINS FROM LANDING GREEN SYS HYD QTY SLOW LOSS OF QTY IN FLIGHT.  FOUND GREEN HYD SYS TRANSMITTER INTERMITTENT.   REPLACED GREEN RES HYD QTY TRANSMITTER IAW MM 29-31-11-0401.  OPS CHECK GOOD.
